# SDR REXA2019042210487

- Difficulty date: April 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31772
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED UNSERVICEABLE DRAG ANGLE/REPLACED WITH NEW SERVICEABLE DRAG ANGLE IAW BOMBA REO 601R-52-11-513 REV B AAR SM 107
